# SDR MZZA2009110400110

- Difficulty date: October 22, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 33,915 hours, 12,840 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Lt Wing
- Part time: 33,915 hours, 12,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR HAS A SPOT OF IG CORROSION BETWEEN NR 1 AND NR 2 L/E FLAP WELL, APPROX LOCATION IFSS 150.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED AREA PER EC/RA 5720-02079, DIP INITIATED TO PERFORM PERMANENT REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ENG AFTER 10 MONTHS, BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR AS PER STEP 16.  PERFORM PERM REPAIR WITHIN 12 MONTHS.  PLANNING TO CONTACT ENGR AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR PERM REPAIR.  INIT:  AFTER 10 BUT BEFORE 11 MONTHS &  T/A: W/I 12 MONTHS.
